# SDR HALA0600450

- Difficulty date: June 11, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-300
- Aircraft serial: 28139
- Aircraft time: 15,949 hours, 3,126 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 2404077
- Part serial: 1215
- Condition: Failed
- Location: E/E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICNAT SYSTEM - MAIN BATTERY CHARGER STATUS MESSAGE INDICATED ON STATUS PAGE.  MAIN BATTERY DISCH ARGE LIGHT EXTINGUISHED.  REPLACED MAIN BATTERY CHARGER PER MM 24-31-02. REPLACED MAIN BATTERY PER MM 24-31-01.  CHARGING NORMAL.  AMP AND VOLTAGE NORMAL.
